# SDR SWAA2023010989170

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 64,514 hours, 38,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Condition: Faulted
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND A/C DOOR WILL NOT CLOSE<[01] R&R FORWARD FAIRING ACCESS DOOR IAW MM 52-49-01.
